Summer Hoopfest Schedule

Saturday 17th October 2020 9.30am-5pm

9.30am

Arrival & registration

Please arrive promptly!

 

10.00am

Workshop 1 - RoRo

Duration: 1hr

Shoulders – intermediate/advanced -

This workshop focuses on all the shoulder and elbow moves; shoulder passes, bunny ears, around the world passes and transitions, 360 shoulder passes, elbow passes or tricks from wraps.

11.00 - 11.15am

Break time!

11.15 - 12.45pm

Workshop 2 - Kay Pink

Duration: 1hr 30

Isolated twins -

Covering a variety of 2 hoop isolations, with both hoops in one hand and in separate hands. Goddess machine variations, puzzles and swizzles, isolation folds, isolation orbit, turning 2 hoop isolations and more

12.45pm

Group Photo & then Lunch time!

 

1.45 - 3.15pm

Workshop 3 - Tal Fransky

Duration: 1hr 30

In this 1.5 hour workshop Tal will teach a combination of tricks and passes. Working with 1 hoop, we will focus on learning some movement sequences, combos and transitions as well as fun and fancy tricks. 

The workshop is open to all levels. 

3.15 - 3.30pm

Break time!

3.30 - 4.30pm

Workshop 4 - "Kathrings" Kathrin Wagner

Duration: 1hr

 Back rolls and shoulder slides - 

This workshop is all about the technique you need to know in order to learn and improve your back rolls and classic shoulder slides! Kathrin will provide you with the basics of ring/hoop technique, so you know all steps in order to start working on them! We will go through them individually and make sure you understand what you’re doing and how to learn them. Kathrin will take time to give individual feedback and answer your questions. 

You will also receive some valuable tips tailored to your needs and aims, as well as an insight into common pitfalls. 

 

5.00pm

Pack up and Pub time!

We will head to a pub nearby for a post hoop social, location tbc.

 

© 2017 created by S. Monster.

  • Facebook Social Icon
  • Twitter Social Icon